# SDR UIEA2013040200170

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,454 hours, 18,101 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Condition: Leaking
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT MAIN TANK FWD FUEL SUMP LEAKING.  RESEATED LT MAIN SUMP IAW MM 12-11-03 NO LEAK NOTED.
